2 doctors weighed in:

Nipple discharge with medication? Cancer?

2 doctors weighed in
Dr. Paul Hartlaub
Preventive Medicine
1 doctor agrees

In brief: Probably not

If a nipple discharge is associated with a medication, it is probably due to that medication, and no something more serious like a cancer.
In this case it should stop when the medication stops. However, sometimes there is more than one thing going on, or something rare. Check with your healthcare provider if in doubt.

In brief: Probably not

If a nipple discharge is associated with a medication, it is probably due to that medication, and no something more serious like a cancer.
In this case it should stop when the medication stops. However, sometimes there is more than one thing going on, or something rare. Check with your healthcare provider if in doubt.
Dr. Paul Hartlaub
Dr. Paul Hartlaub
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors